# SDR ASAA2020011331829

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 36,657 hours, 10,915 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MACH TRIM LIGHT ON RECALL AFTER PUSH BACK LIGHT GOES OUT AFTER MASTER CAUTION RESET. GROUNDED - YES. REF LP 12081145 FOR SMYD 1 FAULT (DFCS SHOWS SMYD 1 FAULT), CYCLED POWER TO SMYD 1 OPS RESTORED BITE TEST OK REF FIM 27-32 TASK 801. MACH TRIM SYS A&B BITE TEST OK REF AMM 22-11-00. LIBRARY TEST GROUP B OK FOR SERVICE.
